MathSciNet Relay Station
MathSciNet bibliographic data
MR1303087 (95j:65141) 65N30
Milner, F. A.; Park, E.-J. A mixed finite element method for a strongly nonlinear second-order elliptic problem. Math. Comp. 64 (1995), no. 211, 973–988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement